fbpx

Over 450 possible cases of lung illness Associated with Using E-cigarette Products

By |2019-09-09T11:36:38+00:00September 9th, 2019|Emergency Room Errors, Local News|

If you do use e-cigarette products and you experience symptoms like those reported in this outbreak, seek medical care promptly. CDC and the FDA will continue to alert the public throughout this investigation.

Former VA Doctor Charged in the Deaths of 3 Patients

By |2019-08-21T12:40:11+00:00August 21st, 2019|Local News, Medical Malpractice, Veterans Hospitals|

LITTLE ROCK, Ark. POSTED 2:19 PM, AUGUST 20, 2019, BY ASSOCIATED PRESS, UPDATED AT 06:43PM, AUGUST 20, 2019 Dr. Robert Morris Levy, a pathologist fired from an Arkansas veterans hospital was charged Tuesday August 20th with involuntary manslaughter in the deaths of three patients who authorities say he misdiagnosed and whose records he later altered to conceal [...]

Recall Alert – Abbott’s (formerly St. Jude Medical’s) implantable cardiac pacemakers

By |2019-08-05T16:34:27+00:00August 5th, 2019|Medical Recalls|

An additional recall has been issued on August 5th 2019: Abbott (Formerly St. Jude Medical Inc.), Recalls Ellipse Implantable Cardioverter Defibrillators Due to Exposed Aluminum Wires That May Prevent Defibrillation Therapy The FDA has identified this as a Class I recall, the most serious type of recall. Use of these devices may cause serious injuries [...]

Comments Off on Recall Alert – Abbott’s (formerly St. Jude Medical’s) implantable cardiac pacemakers

FDA orders manufacturers of surgical mesh intended to treat pelvic organ prolapse, to stop distribution immediately

By |2019-05-09T13:29:26+00:00May 7th, 2019|Defective Medical Equipment, Defective Products, Medical Malpractice, Recalls, Uncategorized|

On April 16, 2019, the FDA ordered all manufacturers of surgical mesh intended for transvaginal repair of anterior compartment prolapse (cystocele) to stop selling and distributing their products immediately. The FDA has determined that the manufacturers, Boston Scientific and Coloplast, have not demonstrated reasonable assurance of safety and effectiveness for these devices, which is the premarket standard [...]

Recall Changes on Valsartan, Losartan and Irbesartan

By |2019-05-09T13:30:55+00:00March 1st, 2019|Failure To Diagnose, Local News, Medical Malpractice, Medical Recalls, Uncategorized|

FDA updates on angiotensin II receptor blocker (ARB) recalls including valsartan, losartan and irbesartan IMPORTANT: Medications containing only amlodipine or hydrochlorothiazide (HCTZ) are not being recalled. Manufacturers are recalling medications containing amlodipine in combination with valsartan or losartan, and medications containing hydrochlorothiazide HCTZ in combination with valsartan or losartan. […]

If You Have Gout and Take This Medicine – You Need to Know This

By |2019-02-22T16:57:11+00:00February 22nd, 2019|Failure To Diagnose A Heart Attack, Failure To Properly Read X-rays And Mammograms, Medication Errors, Press Releases, Recalls|

FDA has concluded there is an increased risk of death with Uloric (febuxostat) compared to another gout medicine, allopurinol. This conclusion is based on our in-depth review of results from a safety clinical trial that found an increased risk of heart-related death and death from all causes with Uloric.

FDA Warns Taking These Antibiotics Could Rupture Aorta

By |2019-01-08T21:20:10+00:00January 8th, 2019|Medical Malpractice, Medical Recalls, Negligence|

A U.S. Food and Drug Administration (FDA) review found that fluoroquinolone antibiotics can increase the occurrence of rare but serious events of ruptures or tears in the main artery of the body, called the aorta. These tears, called aortic dissections, or ruptures of an aortic aneurysm can lead to dangerous bleeding or even death.

Torrent Recalls Losartan Because of Carcinogen

By |2019-01-09T18:33:25+00:00December 21st, 2018|Local News, Medical Recalls, Medication Errors, Recalls|

Torrent Pharmaceuticals Limited is voluntarily recalling 2 lots of Losartan potassium tablets, USP to the consumer level due to the detection of trace amounts of a probable human carcinogen.

Teva BP Meds Added to Recall for Cancer Risk

By |2018-11-30T15:44:33+00:00November 30th, 2018|Local News, Medical Recalls, Recalls|

UPDATE – More blood pressure medications added to what is NOW a global recall for potential cancer risk: [11/29/2018] Teva Pharmaceuticals has launched a voluntary recall into two drugs used to treat high blood pressure as yet more medications face concerns over a possible cancer risk. In a statement from Teva posted [...]

NYC Hospitals Safety Grades are Poor

By |2018-11-14T21:23:32+00:00November 14th, 2018|Doctor Errors, Emergency Room Errors, Hospital Negligence, Local News, Medication Abuse And Negligence, Negligence, Negligent Malpractice, Nurse And Physician Negligence|

NYC hospitals continues their poor performance on Leapfrog's hospital safety grades list, with most earning Cs or Ds. Healthcare providers in all five boroughs once again performed poorly in Leapfrog's* Fall 2018 ratings for hospital safety. More than 50% of 44 New York City facilities graded earned a C grade and only three facilities managed a B [...]